About three weeks ago I chugged one of those energy drinks and almost immediately after my left shoulder started hurting and i was having chest pains. A few hours later my heart started beating irregularly. I kind of pushed this aside. Then for about 2 weeks my left arm, jaw, neck, chest and back all hurt. This stopped for a few days but then i had lower abdominal pain, which was so bad it somehow caused me to seizure. Now the pain is still in the left shoulder but keeps moving from the right side to the left to the centre of my chest. Is this some sort of heart problem due to the caffeine or is it all some weird coincidence? I havn't been able to get an appointment with a doctor until next thursday.
One energy drink three weeks ago should not have damaged your heart. I would see a doctor. I never drank one of those energy drinks or read the ingredients in it, are you sure that caffeine is the only thing whats in there to boost your energy?
Three weeks ago is to long to have these symptoms from an energy drink. But what do I know I'm not a doctor, but I'd go see one if I were you.
There are people who cannot take regular stress tests on the thread mill because of physical handicaps etc. and these people are given a shot instead which speeds their heart up tremendously. A friend of mine who has bad arthritis in her knees could not take the regular stress test and was given that shot she said she thought she was going to die from this rapid, pounding heart, and she had no lasting effect, she was fine not to long after her heart slowed down again.
You had these symptoms to long. I'd see a doctor and I would definately stay away from energy drinks.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.